# SDR DXTA2021122754100

- Difficulty date: December 24, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500356
- Aircraft time: 4,528 hours, 3,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 7450LS00
- Part serial: 000706
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ALL OF THE EMERGENCY LIGHTS ILLUMINATE IN BOTH THE ARM AND ON POSITION WITH AIRCRAFT POWER AVAILABLE. THE LIGHTS WILL SHUT OFF IF THE EMER LT SWITCH IS IN THE OFF POSITION. THE LIGHTS WILL COME BACK ON WHEN THE SWITCH IS MOVED BACK TO THE ARM POSITION. // SIGNOFF// MCC ADDED TC-FLT-33-1001. PERFORMED THE TASK CARD AND THE ISSUE STILL REMAINED AS IT WAS. PER SITE REP SPIRO, BATTERY IS IN BOUND FROM SWF. SL. ACCESSED AND REPLACED FWD AND AFT DEFECTIVE EMERERGENCY BATTERIES IAW P300 AMM TASK: 33-52-01. C/W OPS CHECKS OF NEWLY INSTALLED BATTERIES IAW TASK: 33-52-01-710-801. NO FAULT NOTED. REINSTALLED INTERIOR TO ORIGINAL POSITIONS.
